- Each film-coated tablet contains 10mg Cetirizine Dihydrochloride
- Also includes Lactose monohydrate
- Pack contains 7 x 10mg or 30 x 10mg film-coated tablets
- Fast relief of allergies
- One tablet per day
- 24 hour control
€4.65 – €9.99
Adults and adolescents over 12 years of age: 1 tablet daily with water.
Children 6-12 years: Half a tablet (5mg) twice daily with water.
For oral use only
Keep out of the sight and reach of children.
Do not store above 25℃.
Studies have shown that Cetrine is usually non-sedating and should not affect your ability to drive or operate machinery. However, as with all drugs, care should be taken initially as individual responses may vary.
Always read packaging and enclosed leaflet before use.
The active substance is cetirizine dihydrochlorid: Each film-coated tablet contains 10 mg cetirizine dihydrochloride.
The other ingredients are: lactose monohydrate, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, hypromellose, titanium dioxide (E171) and macrogol 4000.
7 Pack, 30 Pack